University of Sussex
Browse
1/1
3 files

Elliptic reconstruction and a posteriori error estimates for fully discrete linear parabolic problems

journal contribution
posted on 2023-06-07, 14:01 authored by Omar LakkisOmar Lakkis, Charalambos Makridakis
We derive a posteriori error estimates for fully discrete approximations to solutions of linear parabolic equations. The space discretization uses finite element spaces that are allowed to change in time. Our main tool is an appropriate adaptation of the elliptic reconstruction technique, introduced by Makridakis and Nochetto. We derive novel a posteriori estimates for the norms of L8(0, T; L2(O)) and the higher order spaces, L8(0, T;H1(O)) and H1(0, T; L2(O)), with optimal orders of convergence.

History

Publication status

  • Published

Journal

Mathematics of Computation

ISSN

0025-5718

Publisher

American Mathematical Society

Issue

256

Volume

75

Page range

1627-1658

Department affiliated with

  • Mathematics Publications

Full text available

  • Yes

Peer reviewed?

  • Yes

Legacy Posted Date

2007-07-19

Usage metrics

    University of Sussex (Publications)

    Categories

    No categories selected

    Exports